MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367341
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows: medical device type: fpa.Common device name: intravascular administration set.Investigation summary: bd received samples from the customer for investigation however, all samples were unable to be evaluated since the tubes were found to be past their expiration date of july 31.2020.Bd was unable to duplicate or confirm the customers indicated failure mode because the products had expired and does not recommend the use of expired products.A review of the device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported when using the bd vacutainer¿ push button blood collection set, the device experienced failure of the product to contain blood or medication.The following information was provided by the initial reporter.The customer stated: pir verbiage received, - "blood leaving from hub.Appears cracked.".

Brand Name
BD VACUTAINER PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key11941290
Report Number1024879-2021-00365
Device Sequence Number4176230
Product Code JKA
UDI-Device Identifier50382903673419
UDI-Public50382903673419
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2020
Device Model Number367341
Device Catalogue Number367341
Device Lot Number8190801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2021
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1